MathSciNet Relay Station
MathSciNet bibliographic data
MR2915470 57M50 (57M25)
Champanerkar, Abhijit; Futer, David; Kofman, Ilya; Neumann, Walter; Purcell, Jessica S. Volume bounds for generalized twisted torus links. Math. Res. Lett. 18 (2011), no. 6, 1097–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement